Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cortisone back injections side effects

Premium Questions

Dr. Ivan Romic MD

I have been taking percoset, now 10 3.25 mg, since early September for severe low back pain and sciatica all the way down my left leg and partially down my right. Thus far, cortisone injections have ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr.  Chobufo Ditah MD

hours later they went back to normal but eyes feel strained and still hurts where injection was. My tooth infected was halfway along bottom jaw and injection by young male was done right at the very... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Ganesh Sanap MD

I have had two cortisone injections in my lower back within a two-week period performed ... and hands cramping at times but not as severe. Can the cortisone injections be the cause? ... View answer

Answered by : Dr. Ganesh Sanap ( Radiologist)
Dr.   Shailja Puri MD

15 yrs now. I self inject humaria 1X weekly of 40mg, since i have been on humaria i had gotten eye ... having a rash on my back and top of my shoulders, are these conditions linked to humaria for causing... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr.    Prof. Kunal Saha MD

in pain. I really want to know the side effects of these injections. I also have a lot of arthritis . These injections were given in 4 different areas of my back. ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr.   C H Ranjith Kumar MD

received two cortisone injections for a bulging disk in her back. Can you please give me your opinion ...). Shortly after, about 3 days, she received a cortisone injection for her right... View answer

Answered by : Dr. C H Ranjith Kumar ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

I got a cortisone injection in my right shoulder for calcific bursitis. My right forearm is now red and warm to the touch. I have also noticed some redness in my cheeks and upper chest. My arm is the only ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Rajendra Prasad Shaw MD

What are the side effects of lyrica. I have had chronic back pain for 4 years. I ve had two spine fusions - from L5 to L2 I ve doctored with a specialist with 8 epidurals and 5 SI injections to... View answer

Answered by : Dr. Rajendra Prasad Shaw ( General & Family Physician)
Dr. Neel Kudchadkar MD

and if that s a side effect of the cortisone working ...My husband has had 2 cortisone shots one in each si joints in his back. He is experiencing on off ... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr.  Yogapriya Vasudevan MD

this be one of the side effects my email is YYYY@YYYY ...When I went to bed a couple of hours ago I noticed right away when I was on my back how loud my ... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

Dr. Vaddadi Suresh MD

pain in the back and occasional headache in 10% of people.

Dr. Arun MD

No it is not a side effect of femilon.